Hello, and I am pleased to help, use of my answers are for educational purposes only.
Have you had a period yet since coming off the depo provera?
Do you still have an odor for the BV - bacterial vaginosis?
no i havent, i dont have an odor,
What did you use for the BV - what medication?
What medication did you use?
Are you on a cell phone?
Are you there?
Its an antibiotic, i finished it already and through it away but it starts with the letter M, he saw the bacteria under a microscope, i read online that it skills bacteria in the vagina
So more than likely you could be having return of your ovarian function too
As the depo provera essentially stopped you from ovulating so this could be the reason.
Also this could be from the BV - but also you could have a pH imbalance too and hence sometimes when you treat for BV with metronidazole you could end up with a Yeast infection.
So, none of this sounds bad - it is a matter of making you confortable.
You can try to use a Probiotic called RepHresh PRO B - as this contains GOOD bacteria and should help
I have a doctors appt in the afternoon, is there another reason why you would get the throbing sensation
Also, if you are not planning on getting pregnancy then using another birth control might work too.
The throbbing is usually the ovaries or possibly your uterus trying to get a period - and usually medication like Motrin, Ibuprofen or Advil help
Is there chance there would be throbing if your pregnant, dont they say that more blood circulates that way or no
Well you would throb possibly if the pregnancy test is positive, but since the test is not positive, then it would be impossible for this to be due to a pregnancy as you ONLY get symptoms of a pregnancy when the test is positive.
Another Dr. told me to do another pregnacy test on June 10 because it could be to early. Why would the throbing occur if you are pregnant, the pulse of the fetus?
Well it might be too early - it is impossible to have any symptoms DUE to a pregnancy if the pregnancy test is not positive - so there is no way this is due to a pregnancy - I have been practicing ob/gyn for a very long time - and it really is impossible to be due to a pregnancy.
But, More than likely due to your ovaries, your uterus, or a possible infection - but not due to a pregnancy
I hope this helps, thankj you
you are welcome
Please click on ACCEPT, thank you
Please ask for Dr. Owen in the future
Hello - please don't for get to click on ACCEPt